Open Access
Translator Disclaimer
2017 Hausdorff product measures and $C^1$-solution sets of abstract semilinear functional differential inclusions
Jian-Zhong Xiao, Zhi-Yong Wang, Juan Liu
Topol. Methods Nonlinear Anal. 49(1): 273-298 (2017). DOI: 10.12775/TMNA.2016.076

Abstract

A second order semilinear neutral functional differential inclusion with nonlocal conditions and multivalued impulse characteristics in a separable Banach space is considered. By developing appropriate computing techniques for the Hausdorff product measures of noncompactness, the topological structure of $C^1$-solution sets is established; and some interesting discussion is offered when the multivalued nonlinearity of the inclusion is a weakly upper semicontinuous map satisfying a condition expressed in terms of the Hausdorff measure.

Citation

Download Citation

Jian-Zhong Xiao. Zhi-Yong Wang. Juan Liu. "Hausdorff product measures and $C^1$-solution sets of abstract semilinear functional differential inclusions." Topol. Methods Nonlinear Anal. 49 (1) 273 - 298, 2017. https://doi.org/10.12775/TMNA.2016.076

Information

Published: 2017
First available in Project Euclid: 11 April 2017

zbMATH: 06773125
MathSciNet: MR3635646
Digital Object Identifier: 10.12775/TMNA.2016.076

Rights: Copyright © 2017 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.49 • No. 1 • 2017
Back to Top